# SDR HNAA2019062000177

- Difficulty date: June 19, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 46,349 hours, 42,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH AFT EXTERIOR EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE.... FIX: R&R D RH AFT EMERGENCY LIGHT,OPS CHCK GOOD IAW AMM TASK 33-50-10-000/400-801-A
